I stopped on Saturday. When can I expect the side effects to disappear?
You can expect to have withdrawals for a week or so, then it will gradually get better. It is always best to taper from an antidepressant rather than stop cold turkey. If the withdrawals are intolerable you could resume the Wellbutrin at the lowest dose and taper off slowly and avoid most of the withdrawals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Wellbutrin XL (300mg) for 18 months. I recently began to have numbness in my feet
Posted 16 Jul 2011 • 4 answers
Posted 25 Sep 2011 • 2 answers
Posted 10 Jan 2014 • 4 answers
Wellbutrin - I have only been taking the full recommended dose of bupropion SR 300mg for 1 week, and
Posted 19 Apr 2015 • 2 answers
Wellbutrin - Does increasing the dose from 150mg to 300mg have side effects if you have been taking?
Posted 9 May 2017 • 1 answer